# SDR AWXA9500344

- Difficulty date: June 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N172AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23631
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fs 967
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING C4 INSPECTION, FOUND CORROSION ON INTERCOSTAL BETWEEN STATION 967 AND STATION 986.5 LBL 20.  REMOVED AND REPLACED INTERCOSTAL PER ER 1-53-10-01B.  (M)
